# SDR CALA0100106

- Difficulty date: February 5, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 18,506 hours, 9,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 312, RBL 42.  A STRAP REPAIR WAS INSTALLED IAW SRM 53-00-51.
